# SDR SWIA200922286

- Difficulty date: August 2, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 14,026 hours, 11,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOP.  (FLT 5804)  RELAMPED EMERGENCY LIGHT.
